MathSciNet Relay Station
MathSciNet bibliographic data
MR34564 (11,608a) 62.0X
Patnaik, P. B. The non-central $\chi\sp 2$ and $F$-distributions and their applications. Biometrika 36, (1949). 202–232.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement